Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 67, NWS New York, NY
NWS New York, NY issued this small craft advisory at Aug 5, 2011, 4:19 PM EDT. It took effect at Aug 6, 2011, 11:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2011, 4:19 PM EDT (20:19 UTC)
- In effect from
- Aug 6, 2011, 11:00 PM EDT
- Expired
- Aug 7, 2011, 3:34 PM EDT
- In force
- 17 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
185 WHUS71 KOKX 052019 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 419 PM EDT FRI AUG 5 2011 ...HAZARDOUS CONDITIONS DEVELOPING SATURDAY NIGHT... ANZ345-060830- /O.NEW.KOKX.SC.Y.0067.110807T0000Z-110807T1200Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 419 PM EDT FRI AUG 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SATURDAY TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM SATURDAY TO 8 AM EDT SUNDAY. * LOCATION...SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY. * WINDS...SOUTH AROUND 15 KT WITH GUSTS UP TO 25 KT. * TIMING...SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-355-060830- /O.NEW.KOKX.SC.Y.0067.110807T0000Z-110808T0000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 419 PM EDT FRI AUG 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SATURDAY TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM SATURDAY TO 8 PM EDT SUNDAY. * LOCATION...SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...WINDS WILL INCREASE SATURDAY NIGHT AND SEAS WILL RAPIDLY BUILD. THE WINDS WILL DECREASE ON SUNDAY...HOWEVER THE HIGH SEAS WILL LINGER THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JMC
7 follow-up statements
519 WHUS71 KOKX 060725 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 325 AM EDT SAT AUG 6 2011 ...GUSTY WINDS AND ROUGH SEAS DEVELOPING TONIGHT... ANZ345-061800- /O.EXT.KOKX.SC.Y.0067.110807T0000Z-110807T1500Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 325 AM EDT SAT AUG 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT SUNDAY... * LOCATION...SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY. * WINDS...SOUTH AROUND 15 KT WITH GUSTS UP TO 25 KT. * TIMING...TONIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-355-061800- /O.CON.KOKX.SC.Y.0067.110807T0000Z-110808T0000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 325 AM EDT SAT AUG 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SUNDAY... * LOCATION...SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...WINDS WILL INCREASE TONIGHT AND SEAS WILL RAPIDLY BUILD. THE WINDS WILL DECREASE ON SUNDAY...HOWEVER THE HIGH SEAS WILL LINGER THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
094 WHUS71 KOKX 061634 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1234 PM EDT SAT AUG 6 2011 ...GUSTY WINDS AND ROUGH SEAS DEVELOPING TONIGHT... ANZ345-070000- /O.CON.KOKX.SC.Y.0067.110807T0000Z-110807T1500Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1234 PM EDT SAT AUG 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT SUNDAY... * LOCATION...SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY. * WINDS...SOUTH 10 TO 15 KT WITH GUSTS UP TO 25 KT. * TIMING...TONIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-355-070000- /O.CON.KOKX.SC.Y.0067.110807T0000Z-110808T0000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1234 PM EDT SAT AUG 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SUNDAY... * LOCATION...SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...WINDS WILL INCREASE TONIGHT AND SEAS WILL RAPIDLY BUILD. THE WINDS WILL DECREASE ON SUNDAY...HOWEVER THE HIGH SEAS WILL LINGER THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
272 WHUS71 KOKX 061943 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 343 PM EDT SAT AUG 6 2011 ...GUSTY WINDS AND ROUGH SEAS DEVELOPING TONIGHT... ANZ355-071000- /O.EXT.KOKX.SC.Y.0067.110807T0300Z-110807T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 343 PM EDT SAT AUG 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT SUNDAY... * LOCATION...SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...WINDS WILL INCREASE TONIGHT AND SEAS WILL RAPIDLY BUILD. THE WINDS WILL DECREASE ON SUNDAY...HOWEVER THE HIGH SEAS WILL LINGER THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-071000- /O.EXT.KOKX.SC.Y.0067.110807T0300Z-110808T0300Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 343 PM EDT SAT AUG 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EDT SUNDAY... * LOCATION...SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...WINDS WILL INCREASE TONIGHT AND SEAS WILL RAPIDLY BUILD. THE WINDS WILL DECREASE ON SUNDAY...HOWEVER THE HIGH SEAS WILL LINGER THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ345-071000- /O.EXT.KOKX.SC.Y.0067.110807T0500Z-110807T1200Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 343 PM EDT SAT AUG 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 8 AM EDT SUNDAY... * LOCATION...SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY. * WINDS...SOUTH 10 TO 15 KT WITH GUSTS UP TO 25 KT. * TIMING...TONIGHT INTO SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
319 WHUS71 KOKX 070803 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 403 AM EDT SUN AUG 7 2011 ...GUSTY WINDS THIS MORNING... ...ROUGH OCEAN SEAS INTO TONIGHT... ANZ355-071615- /O.EXT.KOKX.SC.Y.0067.000000T0000Z-110808T0400Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 403 AM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * LOCATION...SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 20 KT...WITH OCCASIONAL GUSTS TO 25 KT THIS MORNING. * SEAS/WAVES...4 TO 7 FT. * TIMING...THE WINDS WILL DECREASE TODAY...HOWEVER THE HIGH SEAS WILL LINGER INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-071615- /O.EXT.KOKX.SC.Y.0067.000000T0000Z-110808T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 403 AM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...THE WINDS WILL SLOWLY DECREASE TODAY...HOWEVER THE HIGH SEAS WILL LINGER INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ345-071200- /O.CON.KOKX.SC.Y.0067.000000T0000Z-110807T1200Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 403 AM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATION...SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY. * WINDS...SOUTH AROUND 15 KT WITH GUSTS UP TO 25 KT. * TIMING...THROUGH EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
623 WHUS71 KOKX 071100 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 700 AM EDT SUN AUG 7 2011 ...GUSTY WINDS THIS MORNING... ...ROUGH OCEAN SEAS INTO TONIGHT... ANZ345-071500- /O.EXT.KOKX.SC.Y.0067.000000T0000Z-110807T1500Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 700 AM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * LOCATION...SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY. * WINDS...SOUTH AROUND 15 KT WITH GUSTS UP TO 25 KT. * TIMING...THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-071900- /O.CON.KOKX.SC.Y.0067.000000T0000Z-110808T0400Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 700 AM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * LOCATION...SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THROUGH THIS AFTERNOON. * SEAS/WAVES...4 TO 7 FT. * TIMING...THE WINDS WILL DECREASE THIS AFTERNOON...HOWEVER THE HIGH SEAS WILL LINGER INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-071900- /O.CON.KOKX.SC.Y.0067.000000T0000Z-110808T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 700 AM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...FIRE ISLAND INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...THE WINDS WILL SLOWLY DECREASE TODAY...HOWEVER THE HIGH SEAS WILL LINGER INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
644 WHUS71 KOKX 071413 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1013 AM EDT SUN AUG 7 2011 ...ROUGH OCEAN SEAS INTO TONIGHT... ANZ345-071515- /O.CAN.KOKX.SC.Y.0067.000000T0000Z-110807T1500Z/ SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1013 AM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE DIMINISHED TO LESS THAN 25 KT. $$ ANZ355-072200- /O.CON.KOKX.SC.Y.0067.000000T0000Z-110808T0400Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1013 AM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * LOCATION...SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...THE WINDS WILL DECREASE THIS AFTERNOON...HOWEVER THE HIGH SEAS WILL LINGER INTO THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-072200- /O.CON.KOKX.SC.Y.0067.000000T0000Z-110808T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1013 AM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...FIRE ISLAND INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...THE WINDS WILL SLOWLY DECREASE TODAY...HOWEVER THE HIGH SEAS WILL LINGER INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
456 WHUS71 KOKX 071934 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 334 PM EDT SUN AUG 7 2011 ...ROUGH SEAS ON THE OCEAN TONIGHT... ANZ350-080500- /O.CAN.KOKX.SC.Y.0067.000000T0000Z-110808T1000Z/ /O.NEW.KOKX.SW.Y.0026.110807T1934Z-110808T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 334 PM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. * LOCATION...MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM. * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 20 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...HIGH SEAS WILL GRADUALLY SUBSIDE BELOW 5 FT LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ353-080500- /O.CAN.KOKX.SC.Y.0067.000000T0000Z-110808T1000Z/ /O.NEW.KOKX.SW.Y.0026.110807T1934Z-110808T0500Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 334 PM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 1 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 1 AM EDT MONDAY. * LOCATION...FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM. * WINDS...SOUTHWEST 5 TO 10 KT. * SEAS/WAVES...4 TO 7 FT. * TIMING...HIGH SEAS WILL GRADUALLY SUBSIDE BELOW 5 FT THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ355-072045- /O.CAN.KOKX.SC.Y.0067.000000T0000Z-110808T0400Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 334 PM EDT SUN AUG 7 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE SUBSIDED BELOW 5 FT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 5, 2:31 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Aug 5, 2:31 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
231 PM EDT FRI AUG 5 2011
.SYNOPSIS...
HIGH PRESSURE BUILDS IN FROM THE WEST TODAY...THEN SHIFTS
OFFSHORE TONIGHT. A WAVE OF LOW PRESSURE DEVELOPS AND LIKELY IMPACTS
THE AREA LATE SATURDAY INTO EARLY SUNDAY. HIGH PRESSURE BRIEFLY
BUILDS BACK IN LATE SUNDAY...FOLLOWED BY A SERIES OF WEAK FRONTS
AND UNSETTLED WEATHER AFFECTING THE REGION INTO MIDWEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1720Z UPDATE...MINOR UPDATES BUT NO BIG CHANGES TO THE FCST. A FEW
SHRA DEVELOPING N OF THE CWA...WITH SOME LIGHT RAIN REPORTED
EARLIER AT PORT JEFF. SLIGHT CHANCES REMAIN IN THE FCST FOR TODAY.
1430Z UPDATE...PATCH OF CLOUDS LINGERING OVER MOST OF CT...WITH
SOME BKN CU OVER LI. OTHERWISE IT/S MOSUNNY ACROSS THE CWA. 12Z
NAM CONTINUES TO INDICATE CHANCES FOR PCPN THIS AFTN. UNLESS
SOMETHING POPS IN THE NEXT 1/2 HOUR...MODEL VERIFICATION WILL
ALREADY BE OFF. HAVE INCREASED MAX TEMPS TODAY...ESPECIALLY WRN
ZONES. MAINTAINED SLIGHT CHANCE POPS WITH LESS COVERAGE THAN
DEPICTED BY THE NAM EXPECTED. HOURLY GRIDS UPDATED BUT NO OTHER
SIGNIFICANT CHANGES WERE MADE.
700AM UPDATE...STRATUS CLOUDS PERSIST OVER EASTERN LI/CT...BUT
CLOUD COVER HAS NOT MATERIALIZED OVER THE REST OF THE REGION.
DECREASED SKY COVER FOR THE REST OF THE MORNING OVER WESTERN
PORTIONS OF THE FORECAST AREA. ALSO REMOVED SLIGHT CHANCE POPS FOR
THIS MORNING OVER THE LOWER HUDSON VALLEY. OTHERWISE FORECAST ON
TRACK WITH MINOR ADJUSTMENTS.
SURFACE HIGH PRESSURE OVER THE REGION TODAY MOVES OFFSHORE BY THIS
EVENING...WITH ONSHORE FLOW DEVELOPING. MEANWHILE...UPPER LEVEL
PATTERN FEATURES LOW PRESSURE OVER THE MARITIMES AND RIDGING WELL
TO OUR SOUTHWEST. WEAK UPPER LEVEL TROUGHING DEVELOPS OVER THE REGION
TODAY AND PIVOTS AROUND THE MARITIME LOW...WHILE MOISTURE BEGINS TO
INCREASE OVER THE AREA UNDER RETURN FLOW. VORT MAX APPROACHES LATE
IN THE DAY FROM THE NORTHWEST. COMBINATION OF THESE FEATURES PLUS
MOIST UPSLOPE FLOW MAY TRIGGER A FEW -SHRA NORTH OF NYC TODAY.
THERE WILL BE A LITTLE BIT OF SURFACE INSTABILITY TO WORK
WITH...AROUND 250-500 J/KG OF SBCAPE...BUT MID-LEVEL CAPPING KEEPS
THE LIKELIHOOD OF ANY THUNDER VERY LOW.
HIGHS TEMPS IN THE LOW TO MID 80S EXPECTED AROUND THE NYC
METRO...NORTHEAST NJ AND THE LOWER HUDSON VALLEY. PERSISTENT CLOUD
COVER AND ONSHORE FLOW SHOULD KEEPS TEMPS COOLER OVER CT AND
LI...MOSTLY BETWEEN 75 AND 80.
MODERATE RIP CURRENT RISK AT NYC AND LONG ISLAND ATLANTIC BEACHES
ON FRIDAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
POPS DIMINISH TO LESS THAN SLIGHT CHANCE WITH THE LOSS OF DAYTIME
HEATING TONIGHT. STRATUS IS LIKELY WITH PERSISTENT ONSHORE FLOW. FOG
POSSIBLE...BUT IF WINDS STAY UP ON THE SLY FLOW THIS MAY LIMIT
DEVELOPMENT. GUIDANCE AT THIS TIME INDICATES ONLY MINOR VSBY
REDUCTIONS...SO FOG IS NOT INCLUDED IN THE FCST AT THIS TIME.
CLOUD COVER AND MOISTURE WILL LIMIT COOLING OVERNIGHT. LOWS MOSTLY
IN THE MID TO UPPER 60S ACROSS THE REGION.
LOW PRESSURE PUSHES THROUGH THE OHIO VALLEY SATURDAY AND BEGINS TO
STRENGTHEN AS IT HEADS EASTWARD. AS IT DOES...850 JET STRENGTHENS
OVER PA AND APPROACHES LATE IN THE DAY...ALONG WITH POTENTIAL VORT
MAX. LOTS OF DETAILS TO BE IRONED OUT IN THE EVOLUTION OF THIS
SYSTEM...BUT IN TERMS OF SAT WEATHER POPS WILL INCREASE FROM WEST
TO EAST DURING THE DAY FOR SHOWERS WITH POTENTIAL OF SOME
THUNDERSTORM ACTIVITY.
IN SPITE OF CLOUD COVER...A MORE SW LY WIND COMPONENT WILL SUPPORT
SLIGHTLY WARMER TEMPS SAT COMPARED TO FRI.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AN UNSETTLED PERIOD EXPECTED AS A SERIES OF SHORT WAVES AND
RESULTANT SURFACE REFLECTIONS WILL BE GUIDED THROUGH THE NORTHEAST
ALONG THE SOUTHERN FRINGE OF THE WESTERLIES.
QUITE A BIT OF UNCERTAINTY EXISTS THOUGH ON THE TIMING OF THESE
WAVES...WHICH MAKES FOR A LOW CONFIDENCE FORECAST OF TIMING OF
CONVECTION DURING THIS PERIOD.
THIS UNCERTAINTY STARTS SAT NIGHT INTO SUNDAY...WITH MODELS KEYING
IN ON A COUPLE OF CONVECTIVELY INDUCED VORTS OVER THE CENTRAL PLAINS
WHICH ARE PROGGED TO TRACK EAST TOWARDS THE REGION IN THE UPPER FLOW
BY SAT NIGHT. THE MODELS EACH ARE HANDLING THESE PIECES OF ENERGY
SLIGHTLY DIFFERENTLY...BUT IN GENERAL THE MAJORITY CONSENSUS IS FOR
THIS ENERGY TO REACH THE COAST BY SAT NIGHT AND HELP INDUCE SURFACE
LOW DEVELOPMENT ALONG A WARM FRONT TO THE SW OF THE REGION. WITH
SOME RUN TO RUN CONSISTENCY ON THIS OCCURRENCE AND A MOIST UNSTABLE
AIRMASS TO TAP INTO AHEAD OF A RESULTANT SURFACE WAVE...HAVE
INCREASED POPS TO LOW LIKELY FOR SAT NIGHT/SUN. THE LACK OF GREATER
CONFIDENCE IS DUE TO THE MODELS USUALLY HAVING TROUBLE TRACKING
THESE CONVECTIVE VORT FEATURES RELIABLY MORE THAN 24 HRS AHEAD OF
TIME. IF THE TROUGH/AND SURFACE WAVE DEVELOP AS EXPECTED...THERE IS
A POTENTIAL FOR A HVY RAIN EVENT LATE SATURDAY INTO EARLY SUNDAY
WITH THE ABUNDANT MOISTURE TO WORK WITH.
THEREAFTER...FOR NEXT WEEK A SERIES OF WAVES ARE EXPECTED TO ROTATE
THROUGH THE NORTHEAST AROUND HUDSONS BAY LOW. THIS WILL PRESENT
POTENTIAL FOR ROUNDS OF CONVECTION MON THROUGH THURSDAY...MAINLY
AFT/EVE DURING GREATEST DIURNAL INSTABILITY.
WITH MODERATE TO HIGH HUMIDITY AND UNSETTLED WEATHER...THE DIURNAL
TEMP RANGE WILL BE LIMITED WITH DAY TIME HIGHS IN THE LOWER TO MID
80S AND NIGHT TIME LOWS IN THE LOWER TO MID 70S.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS CONTINUE ACROSS NYC AREA TERMINALS ATTM BUT PLENTY
OF INSTABILITY CLOUDS CONTINUE ACROSS THE REGION. VARIABLE WIND
CONDITIONS HAVE BECOME MORE SOUTHERLY AND THIS TREND WILL CONTINUE
UNTIL AFTER SUNSET. NEAR THE SEA BREEZE BOUNDARY AROUND KLGA...WINDS
ARE TEMPORARILY GUSTING TO NEAR 20KT BUT SPEEDS SHOULD RANGE
CLOSER TO 10-15 KT OVERALL...ESPECIALLY ELSEWHERE.
TONIGHT...WINDS LIGHTEN TO LESS THAN 7 KT. ANY CIGS WILL
LOWER...BUT VFR CONDITIONS WILL PREVAIL. MODEL GUIDANCE IS HINTING
AT SOME MVFR/IFR FOG DEVELOPMENT TONIGHT. CONFIDENCE NOT HIGH SO
HAVE INCLUDED A TEMPO GROUP FOR SOME SUB-VFR FOG OUTSIDE OF THE NYC
TERMINALS.
SAT...VFR CONDITIONS ARE EXPECTED WITH A S-SW WIND INCREASING TO
15KT BY EARLY AFTERNOON AT ALL TERMINALS.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFTS TODAY.
KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFTS TODAY.
KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFTS TODAY.
KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFTS TODAY.
KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFTS TODAY.
KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR WIND SHIFTS TODAY.
OUTLOOK FOR 18Z SAT THROUGH WED...
SAT...SUB-VFR POSSIBLE LATE IN SCT SHOWERS/TSTMS.
SAT NIGHT-SUN...SUB-VFR LIKELY IN MDT-HVY RAIN AND SCT TSTMS.
MON-WED...SUB-VFR POSSIBLE IN MAINLY AFTERNOON SCT SHOWERS/TSTMS.
&&
.MARINE...
HIGH PRES WILL BUILD OVER THE WATERS TODAY AND MOVE OFFSHORE
TONIGHT. WINDS BECOME S-SE AROUND 10KT...THEN INCREASE TO AROUND
15KT WITH GUSTS UP TO 20 KT BY LATE SATURDAY. SEAS WILL GRADUALLY
INCREASE THROUGH SAT AFTERNOON...BUT SHOULD REMAIN BELOW SCA LVLS.
SAT NIGHT INTO TUE...A WEAK WAVE OF LOW PRESSURE IS LIKELY TO CROSS
THE WATERS. SE FLOW AHEAD OF THE WAVE MAY BRING OCEAN SEAS UP TO
MARGINAL SCA LEVELS...BUT LOW CONFIDENCE ON THIS. THEN A SERIES OF
SURFACE TROUGHS MOVING THROUGH THE WATERS WILL BRING PERIODS OF
INCREASED SOUTHERLY FLOW INTO EARLY NEXT WEEK WITH OCEAN SEAS LIKELY
HANGING IN THE 3 TO 5 FT RANGE.
&&
.HYDROLOGY...
MAINLY TRACE AMOUNTS OF PCPN CAN BE EXPECTED THRU TONIGHT.
POTENTIAL FOR A HEAVY RAIN EVENT LATE SATURDAY INTO EARLY SUNDAY
WITH WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES. THERE IS
UNCERTAINTY ON THE EVOLUTION OF THIS SYSTEM...SO MONITOR SUBSEQUENT
FORECASTS FOR UPDATED INFORMATION.
&&
.TIDES/COASTAL FLOODING...
ALL SOUTH SHORE BAYS FELL JUST SHORT OF MINOR FLOOD THURSDAY
EVENING.
ASTRONOMICAL TIDES FRIDAY AFTN SLIGHTLY LOWER THAN THURSDAY...SO
DO NOT EXPECT ANY FLOODING ATTM. ONLY ISSUE WHICH COULD IMPACT
THIS ANALYSIS WILL BE WHETHER THE ELY FLOW THURSDAY HAS ALLOWED
FOR ENOUGH PILING TO BRING GREATER RESIDUALS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.
&&
SYNOPSIS...KCS
NEAR TERM...JMC/KCS
SHORT TERM...KCS
LONG TERM...NV
AVIATION...IRD
MARINE...KCS/NV
HYDROLOGY...KCS/NV
TIDES/COASTAL FLOODING...Hazardous weather outlook, Aug 5, 4:09 AM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 409 AM EDT FRI AUG 5 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-060900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 409 AM EDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-060900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 409 AM EDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.